Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have spotting and bleeding clots. On birth control medication. What is the problem?

Hello , i have been on the pill for over a year now .This month my period was more like spotting on the third evening i passed a blood clot with a lot of stringy bloody, which scared me a little as this hasnt happen before. i also found this month it hard to wear a tampon which i wer all the time when im on what could the problem be?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Sara,

Welcome to heathcare Magic!
The birth control pills are good to reduce amount of blood lost in periods.
Having blood clots of that size with stringy appearance is unusual.
You may be having some associated problem like a fibroid or an infection if you are using internal tampon.
But first of all you should visit and get examined by an experienced Gynecologist and get a physical examination.

Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor